Assignment problem with fuzzy estimates of effectiveness
Applicationes Mathematicae, Tome 17 (1980) no. 1, pp. 87-94
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_17_1_87_94,
author = {S. Chanas and M. Kokalanov},
title = {Assignment problem with fuzzy estimates of effectiveness},
journal = {Applicationes Mathematicae},
pages = {87--94},
year = {1980},
volume = {17},
number = {1},
doi = {10.4064/am-17-1-87-94},
zbl = {0476.90042},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-17-1-87-94/}
}
TY - JOUR AU - S. Chanas AU - M. Kokalanov TI - Assignment problem with fuzzy estimates of effectiveness JO - Applicationes Mathematicae PY - 1980 SP - 87 EP - 94 VL - 17 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-17-1-87-94/ DO - 10.4064/am-17-1-87-94 LA - en ID - 10_4064_am_17_1_87_94 ER -
S. Chanas; M. Kokalanov. Assignment problem with fuzzy estimates of effectiveness. Applicationes Mathematicae, Tome 17 (1980) no. 1, pp. 87-94. doi: 10.4064/am-17-1-87-94
Cité par Sources :